Alert archive / New York / Coastal Flood Statements in 2014
Coastal Flood Statement 21, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Nov 1, 2014, 6:03 AM EDT for Nassau County, Queens County, Suffolk County, New York. It took effect at Nov 1, 2014, 4:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2014, 6:03 AM EDT (10:03 UTC)
- In effect from
- Nov 1, 2014, 4:00 PM EDT
- Expired
- Nov 1, 2014, 8:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
Counties Nassau County, NY, Queens County, NY, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 44 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 10.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
730 WHUS41 KOKX 011003 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 603 AM EDT SAT NOV 1 2014 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING... NYZ078-079-081-176-177-011800- /O.NEW.KOKX.CF.S.0021.141101T2000Z-141102T0000Z/ NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 603 AM EDT SAT NOV 1 2014 * LOCATIONS...THE NORTH SHORE OF LONG ISLAND AND THE SOUTH FORK OF SUFFOLK COUNTY. * TIDAL DEPARTURES...AROUND 2 FT. * TIMING...AROUND THE TIME OF HIGH TIDE LATE THIS AFTERNOON INTO EARLY EVENING. * IMPACTS...A FEW LOCATIONS MAY TOUCH MINOR COASTAL FLOODING THRESHOLDS AROUND THE TIME OF HIGH TIDE. PARTICULARLY ALONG THE NORTH SHORE OF LONG ISLAND AND THE NORTH FACING SHORES OF THE SOUTH FORK OF SUFFOLK COUNTY. $$
2 follow-up statements
030 WHUS41 KOKX 011602 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1202 PM EDT SAT NOV 1 2014 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING... NYZ078-079-081-176-177-020000- /O.CON.KOKX.CF.S.0021.141101T2000Z-141102T0000Z/ NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 1202 PM EDT SAT NOV 1 2014 * LOCATIONS...THE NORTH SHORE OF LONG ISLAND AND THE SOUTH FORK OF SUFFOLK COUNTY. * TIDAL DEPARTURES...AROUND 2 FT. * TIMING...AROUND THE TIME OF HIGH TIDE LATE THIS AFTERNOON INTO EARLY EVENING. * IMPACTS...A FEW LOCATIONS MAY TOUCH MINOR COASTAL FLOODING THRESHOLDS AROUND THE TIME OF HIGH TIDE. PARTICULARLY ALONG THE NORTH SHORE OF LONG ISLAND AND THE NORTH FACING SHORES OF THE SOUTH FORK OF SUFFOLK COUNTY. $$
316 WHUS41 KOKX 012000 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 400 PM EDT SAT NOV 1 2014 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING... NYZ078-079-081-176-177-020000- /O.CON.KOKX.CF.S.0021.000000T0000Z-141102T0000Z/ NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 400 PM EDT SAT NOV 1 2014 * LOCATIONS...THE NORTH SHORE OF LONG ISLAND AND THE SOUTH FORK OF SUFFOLK COUNTY. * TIDAL DEPARTURES...AROUND 2 FT. * TIMING...AROUND THE TIME OF HIGH TIDE LATE THIS AFTERNOON INTO EARLY EVENING. * IMPACTS...A FEW LOCATIONS MAY TOUCH MINOR COASTAL FLOODING THRESHOLDS AROUND THE TIME OF HIGH TIDE. PARTICULARLY ALONG THE NORTH SHORE OF LONG ISLAND AND THE NORTH FACING SHORES OF THE SOUTH FORK OF SUFFOLK COUNTY. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Nov 1, 5:06 AM EDT, 57 minutes earlier.
Area forecast discussion, Nov 1, 5:06 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
506 AM EDT SAT NOV 1 2014
.SYNOPSIS...
A COASTAL STORM AFFECTS THE REGION TODAY AND TONIGHT...WITH WINDY
CONDITIONS IN ITS WAKE ON SUNDAY AS HIGH PRESSURE BUILDS IN. THE
HIGH BUILDS IN THROUGH MONDAY BEFORE MOVING OFFSHORE ON TUESDAY. A
SERIES OF COLD FRONTS THEN MOVE THROUGH DURING THE MID TO LATE WEEK
PERIOD.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FIRST OF TWO LOW PRESSURE CENTERS WILL BE TRACKING NE THROUGH
THE DAY...AND IS FORECAST TO REACH JUST SE OF THE 40N/70W BENCHMARK
NEAR SUNSET. LOW TO MID LEVEL LIFT WILL ENHANCE THE CHANCES AND
COVERAGE OF RAINFALL AS WE GO THROUGH THE DAY. THIS LIFT WILL BE
STRONGER OVER THE SE HALF OF THE FORECAST AREA...AND THIS IS WHERE
THE HIGHEST POPS WILL BE.
THE PRESSURE GRADIENT WILL BE TIGHTENING AS THE LOW CENTER
APPROACHES...CAUSING WINDS TO INCREASE. EXPECTING A WINDY
DAY...PARTICULARLY ALONG THE COASTAL AREAS. LOOKS LIKE DURING THIS
AFTERNOON SUSTAINED WINDS AND/OR GUSTS WILL BE REACHING ADVISORY
CRITERIA FOR SOME OF THESE COASTAL ZONES. WILL GO WITH AN ADVISORY
FOR SUFFOLK COUNTY AND THE SOUTHERN HALVES OF NEW
LONDON...MIDDLESEX...AND NEW HAVEN COUNTIES STARTING THIS AFTERNOON
AND GOING THROUGH TONIGHT AND SUNDAY AFTERNOON. A FEW OTHER ZONES
MAY NEED TO EVENTUALLY BE INCLUDED IN THIS ADVISORY...BUT SUFFICIENT
CONFIDENCE IS WITH THE AFOREMENTIONED ZONES FOR NOW.
THE CLOUDS AND RAINFALL WILL HOLD HIGH TEMPERATURES NEARLY 10
DEGREES BELOW NORMALS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A STRONG SHORTWAVE/UPPER LOW EMERGING OFF THE CAROLINA COAST WILL
DEEPEN THE SECOND LOW PRESSURE CENTER. THIS LOW CENTER WILL FOLLOW
A SIMILAR PATH TO THE FIRST...EVENTUALLY PASSING SE OF THE 40N/70W
BENCHMARK LATE TONIGHT/EARLY SUNDAY MORNING.
ONCE AGAIN...HIGHER POPS WILL BE OVER ROUGHLY THE SE HALF OF THE
AREA FOR TONIGHT...BUT POPS OVERALL WILL BE LOWER THIS TIME AROUND
AS THE BEST LIFT AND DEEPEST MOISTURE WILL BE A LITTLE FARTHER
OFFSHORE. MODELS AGREE THAT PCPN ENDS BY DAYBREAK SUNDAY FOR JUST
ABOUT THE ENTIRE AREA. ONLY NEW LONDON COUNTY AND THE TWIN FORKS
AREA WOULD HAVE A SLIGHT CHANCE OF LINGERING PCPN FOR THE FIRST
COUPLE OF HOURS AFTER SUNRISE. PCPN TYPE SHOULD BE ALL RAIN...BUT
THERMAL PROFILES COULD SUPPORT A RAIN/SNOW MIX AFTER MIDNIGHT NORTH
OF THE CITY. BY THIS TIME...ONLY CT COULD STILL SEE THIS MIX...BUT
WITH ONLY SLIGHT CHC TO CHC POPS.
SUNDAY IS OTHERWISE DRY WITH ONLY A PASSING SPRINKLE OR FLURRY
DURING THE MORNING AS THE FLOW ALOFT IS STILL CYCLONIC WITH PERHAPS
JUST ENOUGH LINGERING MOISTURE. PROBABILITIES AND SIGNIFICANCE OF
THIS IS TOO LOW TO PUT INTO THE GRIDS. HIGH TEMPS AGAIN WILL FALL
WELL SHORT OF NORMALS AS COLD AIR POURS IN ON A STRONG NW FLOW.
WIND CHILL VALUES FOR THE FIRST FEW HOURS OF SUNDAY MORNING WILL
AVERAGE AROUND 30 DEGREES.
AS FOR WINDS THROUGH THE SHORT TERM PERIOD...THE PRESSURE GRADIENT
TIGHTENS A LITTLE MORE TONIGHT AND SUNDAY...SO EXPECT THE
CONTINUATION OF BREEZY/WINDY CONDITIONS. AS MENTIONED EARLIER...SOME
OF THE OTHER COASTAL ZONES MIGHT NEED TO BE ADDED TO THE WIND
ADVISORY THAT EXTENDS THROUGH SUNDAY AFTERNOON.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE BUILDS IN FOR THE START OF THE WEEK WITH SLOW
MODERATION OF TEMPS.
COLD FRONTAL PASSAGES EXPECTED SOMETIME LATE WEDNESDAY AND AGAIN ON
THURSDAY AS NEXT SHORT WAVE DIGS IN. POPS REMAIN LOW FOR THIS EVENT
AS TIMING REMAINS RATHER UNCERTAIN AND OVERALL PCPN APPEARS LIGHT.
WILL GO WITH A DRY FORECAST FOR FRIDAY...HOWEVER MAY NEED TO
EVENTUALLY INCLUDE AT LEAST SLIGHT CHC POPS TO ACCOUNT FOR CYCLONIC
FLOW ALOFT WITH A TROUGH POSSIBLY MOVING THROUGH.
&&
.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE OFF THE MID ATLANTIC COAST WILL CONTINUE TO INTENSIFY AS
IT MOVES SOUTHEAST OF LONG ISLAND THIS AFTERNOON. ANOTHER LOW IS FORECAST
TO DEVELOP OFF THE MID ATLANTIC COAST THIS AFTERNOON AND INTENSIFY
AS IT MOVES NORTHEAST OFF THE NEW ENGLAND COAST TONIGHT FOLLOWED BY
HIGH PRESSURE ON SUNDAY.
MAINLY WIDESPREAD MVFR WITH CIGS 1 THSD - 2 THSD FT AND PERIODS OF
RAIN ARE FORECAST UNTIL SUNSET. CIGS WILL GRADUALLY BECOME VFR AFT
SUNSET.
WINDS...NE 15-20 KT WITH GUSTS 20-30 KT UNTIL SUNRISE...N WINDS INCREASING
TO 20-30 KT WITH GUSTS UP TO 35 KT THIS AFTN...BECOMING NNW
TONIGHT AND NW ON SUNDAY. GUSTS UP TO AROUND 40 KT POSSIBLE EAST
OF THE NYC TERMINALS TONIGHT AND SUNDAY. WINDS WILL REMAIN TO THE RIGHT
OF 310 DEGREES MAGNETIC ON SUNDAY.
KSWF WILL HAVE LIGHTER RAIN AND WINDS...AS THEY WILL BE FARTHER
AWAY FROM THE OFFSHORE LOWS.
.OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY...
.SATURDAY NIGHT...CONDITIONS IMPROVE TO VFR FROM WEST TO EAST.
NORTH WINDS 20-30 KT WITH GUSTS OF 35-40 KT.
.SUNDAY...VFR. NORTHWEST WINDS 20-30 KT WITH 30-40 KT GUSTS.
.SUNDAY NIGHT...VFR. NW WINDS DECREASE TO 10-15 KT AFTER MIDNIGHT.
.MONDAY THROUGH TUESDAY...VFR.
.WEDNESDAY...VFR DURING THE DAY...CONDS LOWERING TO MVFR IN -RA AT
NIGHT.
&&
.MARINE...
A GALE WARNING IS IN EFFECT FOR ALL COASTAL WATERS THROUGH MIDNIGHT
MONDAY. HIGH SEAS WILL CONTINUE DURING THIS TIME. SEE THE LATEST
MARINE WEATHER WARNING FOR DETAILS.
AS HIGH PRESSURE REMAINS ANCHORED NORTH OF NEW ENGLAND...A SERIES
OF LOW PRESSURE SYSTEMS OFF THE MID ATLANTIC COAST WILL MOVE
NORTHEAST. THE FIRST LOW WILL MOVE SOUTHEAST OF LONG ISLAND THIS
AFTERNOON FOLLOWED BY A SECOND LOW SUNDAY MORNING. THESE SYSTEMS
WILL PRODUCE STRONG NORTH WINDS THIS AFTERNOON AND TONIGHT THEN
STRONG NORTHWEST WINDS ON SUNDAY.
AS HIGH PRESSURE MOVES ACROSS THE REGION...WINDS ARE FORECAST TO DECREASE
AFTER MIDNIGHT ON SUNDAY. BY MONDAY MORNING...ALL WATERS ARE FORECAST
TO BE BELOW GALE FORCE GUSTS...HOWEVER SMALL CRAFT ADVISORY/SCA LEVELS WILL
LIKELY PREVAIL ACROSS THE OCEAN AND EASTERN WATERS THROUGH A GOOD PORTION
OF THE DAY. LOOKS LIKE IT WILL TAKE UNTIL LATE MONDAY NIGHT FOR SUB-
SCA CONDITIONS TO REACH ALL OF THE WATERS WHEN A HIGH PRESSURE RIDGE
REACHES THE EASTERN SEABOARD. THE FLOW BACKS TO WSW ON TUESDAY AND CONTINUES
AS SUCH ON WEDNESDAY WITH SUB ADVISORY CRITERIA.
&&
.HYDROLOGY...
EXPECTING TOTAL RAINFALL TO RANGE FROM AROUND A TENTH OF AN INCH
OVER ORANGE COUNTY TO THREE QUARTERS OF AN INCH TO AN INCH OVER SE
CT/E SUFFOLK COUNTY. GIVEN THE EXPECTED DURATION OF PRECIPITATION OF
24 HOURS...NO SIGNIFICANT HYDROLOGIC IMPACT IS ANTICIPATED FROM THIS
SYSTEM AT THIS TIME.
NO SIGNIFICANT PRECIPITATION IS EXPECTED FROM SUNDAY INTO THE
MIDDLE OF NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
THE HIGH TIDE THAT JUST OCCURRED EARLY THIS MORNING PRODUCED
LEVELS THAT FELL SHORT OF MINOR FLOODING BENCHMARKS BY A FEW
TENTHS TO A HALF FOOT ACROSS THE LONG ISLAND SOUTH SHORE BACK
BAYS AND NY HARBOR. A SIMILAR SURGE IS EXPECTED ACROSS LONG ISLAND
SOUND FOR THE HIGH TIDE THAT WILL OCCUR LATER THIS MORNING.
THE ASTRONOMICAL TIDE WILL BE HIGHER WITH THE TIDE CYCLE THIS
AFTERNOON...HOWEVER WINDS WILL HAVE SHIFTED TO THE NORTH FOR A FEW
HOURS BY THIS TIME. IT IS POSSIBLE THAT AT LEAST A COASTAL FLOOD
STATEMENT COULD BE NEEDED FOR A FEW LOCATIONS FOR THIS
AFTERNOON/EARLY EVENING'S HIGH TIDE CYCLE. IF SO...HEADLINES WILL
GO UP WITH THE NEXT FORECAST UPDATE EARLY THIS MORNING.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY FROM 2 PM EDT THIS AFTERNOON TO 5 PM EST SUNDAY
FOR CTZ010>012.
NY...WIND ADVISORY FROM 2 PM EDT THIS AFTERNOON TO 5 PM EST SUNDAY
FOR NYZ078>081.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
ANZ330-335-338-340-345-350-353-355.
GALE WARNING UNTIL MIDNIGHT EST SUNDAY NIGHT FOR ANZ330-335-
338-340-345-350-353-355.
&&
SYNOPSIS...JC
NEAR TERM...GC/JC
SHORT TERM...GC/JC
LONG TERM...JC/TONGUE
AVIATION...GC
MARINE...GC/TONGUE/PW
HYDROLOGY...JC/TONGUE
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 1, 4:05 AM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 405 AM EDT SAT NOV 1 2014 CTZ010>012-NYZ078>081-021000- SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 405 AM EDT SAT NOV 1 2014 ...WIND ADVISORY IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO 5 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>009-NJZ002-004-006-103>108-NYZ067>075-176>179-021000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 405 AM EDT SAT NOV 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. STRONG GUSTY NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE FORECAST THROUGH TONIGHT. ISOLATED POWER OUTAGES ARE POSSIBLE. PERIODS OF RAIN WILL END THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...STRONG GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE FORECAST ON SUNDAY WITH ISOLATED POWER OUTAGES POSSIBLE. OTHERWISE...NO HAZARDOUS WEATHER IS FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-021000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 405 AM EDT SAT NOV 1 2014 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:49 AM EDT | Wind Advisory | OKX | Bronx, Kings, Nassau, New York, Putnam, Queens and 4 more | 39 hr |
Nearby
Coastal Flood Statements in New York, 2014Every coastal flood statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.